# SDR CA140605004

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Wheel
- Part time: 133 hours
- Component: Wheel, Bfgoodrich
- Component part number: 4151171
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 WHEEL BEARING FAILED ON LANDING.  GRINDING NOISE DURING TAXI-IN AND BRAKE PARTS FOUND NEAR LT MAIN GEAR ON POST-FLIGHT. AXLE, WHEEL, AND BRAKE REPLACED. PERFORMED WHEEL BEARING FAILURE INSPECTION/CHECK, AMM, TASK 05-50-17-210-801, DUE TO DAMAGE, R & R LT GEAR AXLE AMM TASK 32-11-04-000-801 & 32-11-04-400-801, R & R NR 1 BRAKE, REMOVED & REINSTALLED NR 2 BRAKE, R & R NR 1 & NR 2 WHEEL ASSY, R & R NR 1 WHEEL SPEED TRANSDUCER AMM TASK 32-46-11-000-801 & 32-46-11-400-801.  REPLACED AXLE NUT AND HUB CAP. ANTI-SKID BIT TEST GOOD.
